| Catalog Number |
8618910 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024, carestream health (csh) was informed of was informed of an unintended movement while using the drx-revolution plus mobile x-ray system.No injuries reported, the investigation is ongoing.
Additional Manufacturer Narrative
Csh investigation is currently in progress.Submitting an initial report as there are currently insufficient facts available to make a reportability decision and at least 28 days have elapsed.Csh will submit a follow up with investigation update/findings within 30 days.
Additional Manufacturer Narrative
Carestream health inc.(csh) has investigated this issue and it was determined that this incident was due to a dock mechanism issue.The revolution system is designed to drive at very low speed when the tube column is undocked.In this case, the docking mechanism was incorrectly providing a signal of "undocked condition" while driving, causing the unit to come to a stop as designed.Although the unit contacted the patient, it did not result in an injury.The latch rotary assembly and the cable-mac to boom lock and column down sensor were replaced.Break-fix.The system is currently in use with no re-occurences.This type of risk is already included in the risk assessment and control matrix of the product.The risk has been mitigated as far as possible.There are no further actions to be taken by carestream health inc.Related to this issue.Carestream has completed this investigation.
Event or Problem Description
On (b)(6) 2024, carestream health (csh) was informed of was informed of an unintended movement while using the drx-revolution plus mobile x-ray system.No injuries reported.